# SDR AALA201808289004

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 55,524 hours, 24,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LEFT ENTRY EXIT LIGHT PANEL WAS KICKED LOOSE.   SECURED THE PANEL.
